# SDR 98FDEA00509

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead  Beam
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0875, BS 1183 BLKD, RBL 36.83, WL 237 VERTICAL BEAM CRACKED BOTH SIDES OF AFT RADIUS.  STOP DRILLED CRACK PER SRM 51-10-1 AND INSTALLED REPAIR DOUBLERS PER DRAWING 65-C34406.
